# SDR AALA20171028001

- Difficulty date: October 28, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 75,937 hours, 9,698 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 10713
- Part serial: H2947
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  MXP-MIA FLIGHT DIVERTED TO YJT ACCOUNT R1 WINDOW CRACKED.  OVERWEIGHT LANDING UNEVENTFUL.  REMOVED AND REPLACED FIRST OFFICERS NR 1 WINDOW PER AMM 56-11-01.  OPERATIONAL CHECK GOOD.
